Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Child has fever, no cold, increased heart rate, irritated. Prescribed Azithromycin and Tylenol

my son 3years old has got fever since two days with no cold\diaheorreal symptom, but he is showing towards the heart area, icant understand whether chest or heart but his palpitationis very high 140,also when feer rises he gets irritated and shows toward the heart are, The Paedeatric doc suggested ezythromycin ( for mild throat infection and adol +tynelol suppositories f for fever , fever came down but palpitation is still high and he is weeping terribly, please help
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to Healthcare Magic Forum,
Its important to control fever at the earliest as its the high fever that is causing his palpitations. Its a common mechanism to have palpitations when anyone has fever, so keep giving paracetamol round the clock for the fever.
Hope your child gets well soon.
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor